# SDR ASOA20120830087

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM FRAME 38 HAS CORROSION (LOCAL LEVEL 2) AT CROSSBEAM ATTACHMENT POINT BOTH SIDEWALL AND LOWER FLANGE.  MX PERFORMED REPAIR ON CENTER OMEGA BEAM AT FRAME 38 CROSSBEAM ATTACHMENT FLANGE IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
